# SDR C2XA08CL085

- Difficulty date: July 14, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N17159
- Make and model: Emb EMB-145XR
- Aircraft serial: 145792
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010030
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE THE FIRST OFFICER’S EMERGENCY FLASHLIGHT WAS FOUND INOPERATIVE.  MAINTENANCE REPLACED THE FLASHLIGHT BATTERY.  OPERATIONAL CHECKS WERE GOOD.  (A)
